Advertisement

Global Convergence in Monotone and Uniformly Stable Recurrent Skew-Product Semiflows

  • Yejuan Wang
  • Xiao-Qiang Zhao
Chapter
Part of the Fields Institute Communications book series (FIC, volume 64)

Abstract

The 1-covering property of omega limit sets is established for monotone and uniformly stable skew-product semiflows with a minimal base flow. Then the convergence result for monotone and subhomogeneous semiflows is applied to obtain the asymptotic recurrence of solutions to a linear recurrent nonhomogeneous ordinary differential system and a nonlinear recurrent reaction-diffusion equation.

Notes

Acknowledgements

Wang’s research is supported in part by the NSF of China (grant # 10801066), the FRFCU (grants # lzujbky-2011-47 and # lzujbky-2012-k26). and the FRFPM of Lanzhou University (grant # LZULL200802). Zhao’s research is supported in part by the NSERC of Canada.

Received 3/5/2009; Accepted 6/1/2010

References

  1. 1.
    P. Hess, Periodic-parabolic Boundary Value Problems and Positivity. Pitman Research Notes in Mathematics, Series, 247 (Longman Scientific and Technical, New York, 1991)Google Scholar
  2. 2.
    J. F.Jiang, X.-Q. Zhao, Convergence in monotone and uniformly stable skew-product semiflows with applications. J. Reine. Angew. Math. 589, 21–55 (2005)MathSciNetCrossRefGoogle Scholar
  3. 3.
    U. Krause, R. D. Nussbaum, A limit set trichotomy for self-mappings of normal cones in Banach spaces. Nonlinear Anal. TMA. 20, 855–870 (1993)MathSciNetCrossRefGoogle Scholar
  4. 4.
    J. Mierczy{n}ski, The principal spectrum for linear nonautonomous parabolic PDEs of second order: basic properties. J. Differ. Equat. 168, 453–476 (2000)Google Scholar
  5. 5.
    J. Mierczy{n}ski, W. Shen, Exponential separation and pricipal Lyapunov exponent/spectrum for random/nonautonomous parabolic equations. J. Differ. Equat. 191, 175–205 (2003)Google Scholar
  6. 6.
    S.Novo, R. Obaya, A.M. Sanz, Stability and extensibility results for abstract skew-product semiflows. J. Differ. Equat. 235, 623–646 (2007)MathSciNetCrossRefGoogle Scholar
  7. 7.
    R.D.Nussbaum, Hilbert’s projective metric and iterated nonlinear maps. Memoirs of the American Mathematical Society, No 391, American Mathematical Society, Providence, RI (1988)Google Scholar
  8. 8.
    R.J. Sacker, G.R. Sell, Lifting properties in skew-product flows with applications to differential equations. Memoirs of the American Mathematical Society, vol. 11(190), American Mathematical Society, Providence, RI (1977)Google Scholar
  9. 9.
    G.Sell, Topological Dynamics and Ordinary Differential Equations (Van Nostrand Reinhold, London, 1971)zbMATHGoogle Scholar
  10. 10.
    W. Shen, Y. Yi,Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the American Mathematical Society, vol. 136(647), American Mathematical Society, Providence, RI (1998)Google Scholar
  11. 11.
    W. Shen, X.-Q. Zhao, Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133, 203–212 (2005)MathSciNetCrossRefGoogle Scholar
  12. 12.
    H.L. Smith,Monotone Dynamical Systems, An Introduction to the Theory of Competitive and Cooperative Systems. Mathematical Surveys and Monographs, vol. 41, American Mathematical Society, Providence, RI (1995)Google Scholar
  13. 13.
    A.C. Thompson, On certain contraction mappings in a partially ordered vector space. Proc. Amer. Math. Soc. 14, 438–443 (1963)MathSciNetzbMATHGoogle Scholar
  14. 14.
    X.-Q. Zhao, Global attractivity in monotone and subhomogeneous almost periodic systems. J. Differ. Equat. 187, 494–509 (2003)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsLanzhou UniversityLanzhouChina
  2. 2.Department of Mathematics and StatisticsMemorial University of NewfoundlandSt. John’sCanada

Personalised recommendations